# SDR SWIA20230712520

- Difficulty date: May 20, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP VANE - LE WORN 3X AT RETRACTION STOPS     (C-CHECK RO 7/11/2023)    BLENDED OUT DAMAGE ON RIGHT WING INBOARD FLAP VANE AT 3EA LOCATIONS ON LE 3X AT RETRACTION STOPS. INBOARD LE SKIN AND MID LE SKIN FOUND TO BE WITHIN LIMITS. OTBD LE SKIN FOUND TO BE OUT OF LIMITS REF REO 601R-57-52-004, REV -D DATED 2012-12-19. REMOVED AND REPLACED OTBD LEADING EDGE SKIN AT RIGHT WING INBOARD FLAP VANE REF CRJ200 SRM 51-42-13 AND DWG NO 601R14302 REV E. RESTORED FINISH. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR MORE DETAILS.
